# SDR QXEA0000944

- Difficulty date: April 4, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FUSELAGE SKIN OIL CANS JUST AFT OF FRAME 32-2 BETWEEN STRINGERS 53A AND 54.  REPAIRED IAW FOKKER SRM 53-02-01, PAGE 6, FIGURE 4, SRM 51-31-01 AND HORIZON AIR EA 4-53-1125.
